# SDR ASOA05429

- Difficulty date: May 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT SERVICE CHECK IN CAE, THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
